Author Topic: GAD and panic disorder is back, full blown  (Read 1529 times)

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #20 on: April 21, 2019, 10:44:30 am »
I believe i tried it before yes. Also tried ecitalopram and paroxetine. Never continued because it caused severe anxiety.
 
I'm now on my third day of 25mg sertraline, i'm feeling like a zombie, very lethargic and i can't  concentrate and have no motivation.
The anxiety has lessened and the depression has been replaced by a blah feeling, a bit emotionless.

Psych wanted to prescribe venlafaxine first, a SNRI but i don't want that because i already feel like i'm loaded with adrenaline so she prescribed me zoloft.


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #21 on: April 21, 2019, 11:23:13 am »
I canít advise you but can only relate my experiences with sertraline which seems a gentle drug with less adrenaline surges. Early days but you did not need a benzo. Hurrah
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #22 on: April 21, 2019, 11:31:27 am »
I canít advise you but can only relate my experiences with sertraline which seems a gentle drug with less adrenaline surges. Early days but you did not need a benzo. Hurrah

Thank you. No benzo (yet) but i have taken additional doses of propranolol for the adrenalin surges and baclofen for sleep.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #23 on: April 21, 2019, 12:17:16 pm »
Mate sorry to hear youíre having such a rough time... sounds awful.

Strange how many of us on here have Lyme.
I always had anxiety but it went next level and got put on meds, now the meds like you guys make things worse and since then dx with Lyme.. which makes things so complicated.
Hard to treat while in benzos.. but when I come off itís horrific.

My psych whoís into integrative medicine (not the one who prescribed all the crap) has a philosophy that many who suffer severe side effects / WDs have underlying immune dis function which may account for why many of us with Lyme have major issues with benzos, or any psych med.

Youíre right about the panic attack thing, not like a 20 minute and ivervthing, it can go for days.
Iím hoping to get off the meds ASAP and start homeopathic Lyme treatment as abx all have horrific effects on me. Again if ur immune systems low, if thereís a side effect, youíll likely get it.

What treatments anyone tried aside from doxy etc??
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #24 on: April 23, 2019, 02:43:32 am »
Just give it some time Nick and hang in there. Anything is better than going back on the benzos.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #25 on: April 23, 2019, 05:16:48 am »
Another few days on sertraline usually starts to kick in
Persevere and let us know?
Dick
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #26 on: April 23, 2019, 03:32:05 pm »
Mate sorry to hear youíre having such a rough time... sounds awful.

Strange how many of us on here have Lyme.
I always had anxiety but it went next level and got put on meds, now the meds like you guys make things worse and since then dx with Lyme.. which makes things so complicated.
Hard to treat while in benzos.. but when I come off itís horrific.

My psych whoís into integrative medicine (not the one who prescribed all the crap) has a philosophy that many who suffer severe side effects / WDs have underlying immune dis function which may account for why many of us with Lyme have major issues with benzos, or any psych med.

Youíre right about the panic attack thing, not like a 20 minute and ivervthing, it can go for days.
Iím hoping to get off the meds ASAP and start homeopathic Lyme treatment as abx all have horrific effects on me. Again if ur immune systems low, if thereís a side effect, youíll likely get it.

What treatments anyone tried aside from doxy etc??

I have tried more than 10 different antibiotics, IV and oral.
Also all those natural treatments.
Nothing worked for me. Been treating for 4 years continiously and that made me very ill.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #27 on: April 23, 2019, 03:33:36 pm »
Day 5 or 6 now. Very high anxiety all day long with adrenaline rushes, it feels like i'm losing my mind. I'll give it 3 or 4 weeks max.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #28 on: April 24, 2019, 07:17:46 am »
Thanks and keep us updated Nick! A small dose Lexapro is working for me a little but I am still having a rough time so I know how you feel. Can you exercise gently at all. I know exercise can make things worse for some ppl.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #29 on: April 24, 2019, 12:36:13 pm »
Hello Nick:

Hope you find some reiief soon. In a way I can relate to your story.  I was bit by a tick years ago, but never developed the bull's eye ring; so I never took antibiotics. However, I was diagnosed with Bipolar which I have managed for years without drugs. Now that I am 15 months off Ativan, I am going through a wave (triggered by family issues)  that is making me rethink taking that old Seroquel again. I was also diagnosed with GAD and I completely understand the torture that it is to have anxiety 24/7. I have a consultation with a naturopath Thursday (with years of experience in mental health) just to see what he has to offer. He has written a book Sleep Better with Natural Remedies which I will get tomorrow from Prime. However, I won't discard going to a psych doc. I applaud your courage to recognize that you need help. I don't think my sleep/anxiety issues now is still benzo withdrawal related; in fact, I believe the withdrawal has debilitated my CNS further that I am having worse bipolar cycling that ever before in my life. I do not want to take benzos again, so I am doing everything I know to deal with it like yoga, meditation, supplements, exercise. I was hoping to get back to work more hours, but I can't at this point. Any major stress triggers my issues. It is maddening! I will pray for us!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.